| Catalog Number |
ASK-01618-PH |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer opened kit and found there to be an extra catheter of one size and no catheter of the other size.Customer did not specify what size was duplicated or missing.She then had to opened a second kit and found the same issue.The third kit was fine.The reported defect was detected prior to use (in a clinical setting).There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description